Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Stochastic volatility model with filtering
Author: Elliott, R.
Miao, H.
Citation: Stochastic Analysis and Applications, 2006; 24(3):661-683
Publisher: Marcel Dekker Inc
Issue Date: 2006
ISSN: 0736-2994
Statement of
Robert J. Elliott; Hong Miao
Abstract: We generalize the stochastic volatility model by allowing the volatility to follow different dynamics in different states of the world. The dynamics of the "states of the world" are represented by a Markov chain. We estimate all the parameters by using the filtering and the EM algorithms. Closed form estimates for all parameters are derived in this paper. These estimates can be updated using new information as it arrives.
Keywords: EM algorithm
Markov switching
Stochastic volatility.
Description: Copyright © Taylor & Francis Group, LLC
DOI: 10.1080/07362990600629389
Published version:
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.